# SDR GTIA2023082237432

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 30,526 hours, 13,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 879113
- Condition: No Test
- Location: Epsu 12wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EPSU (12WL) FAILED ON SYSTEM TEST. REPLACEMENT OF EPSU BATTERY REQUIRED. VERIFIED NR # 5001258282-0010, REPLACEMENT OF EPSU BATTERY (12WL) PERFORMED IAW AMM 33-51-38-04 CONF 00 REV 78. TEST OK.
